Home > Groups > Lipitor and Arrhythmias > I just quit after over 2 years of atorvastatin bec...

I just quit after over 2 years of atorvastatin bec...

  • I just quit after over 2 years of atorvastatin because I strongly suspect that it caused my a-fib, which did not exist before the statin. I'm interested in reading stories that confirm the connection, and especially in recovery strategies.

    Post created 5 months 2 weeks ago

Comments

  • Has anyone had surgery for

    Has anyone had surgery for bletharospasm with dry eyes.

    5 months 2 weeks ago

  • I just stopped it too. I

    I just stopped it too. I didn't go on another cholesterol drug until my blood work comes back. My doc did tell me atorvastatin can cause these symptoms and it can take months to get completely out of your system.

    5 months 2 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes